Équations aux dérivées partielles
Existence de solutions pour une classe de systèmes non linéaires de Boussinesq
[Existence of solutions for a class of nonlinear Boussinesq systems]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 9-10, pp. 515-520.

We give a few existence results of solutions for a class of Boussinesq systems, with suitable conditions on the right-hand side of the momentum equation, the forcing term depending on temperature.

Nous étudions une classe de systèmes de Boussinesq dont le second membre de l'équation de conservation de la quantité de mouvement est une force de gravité qui dépend de la température.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.03.022
Attaoui, Abdelatif 1

1 Analyse et modèles stochastiques, CNRS-UMR 6085, Université de Rouen, 76801 Saint Etienne du Rouvray, France
@article{CRMATH_2008__346_9-10_515_0,
     author = {Attaoui, Abdelatif},
     title = {Existence de solutions pour une classe de syst\`emes non lin\'eaires de {Boussinesq}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {515--520},
     publisher = {Elsevier},
     volume = {346},
     number = {9-10},
     year = {2008},
     doi = {10.1016/j.crma.2008.03.022},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.03.022/}
}
TY  - JOUR
AU  - Attaoui, Abdelatif
TI  - Existence de solutions pour une classe de systèmes non linéaires de Boussinesq
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 515
EP  - 520
VL  - 346
IS  - 9-10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.03.022/
DO  - 10.1016/j.crma.2008.03.022
LA  - fr
ID  - CRMATH_2008__346_9-10_515_0
ER  - 
%0 Journal Article
%A Attaoui, Abdelatif
%T Existence de solutions pour une classe de systèmes non linéaires de Boussinesq
%J Comptes Rendus. Mathématique
%D 2008
%P 515-520
%V 346
%N 9-10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.03.022/
%R 10.1016/j.crma.2008.03.022
%G fr
%F CRMATH_2008__346_9-10_515_0
Attaoui, Abdelatif. Existence de solutions pour une classe de systèmes non linéaires de Boussinesq. Comptes Rendus. Mathématique, Volume 346 (2008) no. 9-10, pp. 515-520. doi : 10.1016/j.crma.2008.03.022. http://www.numdam.org/articles/10.1016/j.crma.2008.03.022/

[1] Bernardi, C.; Métivet, B.; Pernaud-Thomas, B. Couplage des équations de Navier–Stokes et de la chaleur : le modèle et son approximation par éléments finis, RAIRO Modél. Math. Anal. Numér., Volume 29 (1995) no. 2, pp. 871-921

[2] Blanchard, D.; Murat, F. Renormalized solution for nonlinear parabolic problems with L1 data. Existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A., Volume 127 (1997), pp. 1137-1152

[3] Blanchard, D.; Redwane, H. Renormalized solutions for a class of nonlinear parabolic evolution problems, J. Math. Pures Appl., Volume 77 (1998), pp. 117-151

[4] Climent, B.; Fernández-Cara, E. Some existence and uniqueness results for a time-dependent coupled problem of the Navier–Stokes kind, Math. Models Methods Appl. Sci., Volume 8 (1998) no. 4, pp. 603-622

[5] Dall' Aglio, A.; Orsina, L. Nonlinear parabolic equations with natural growth conditions and L1 data, Nonlinear Anal., Volume 27 (1986), pp. 59-73

[6] Diaz, J.-I.; Galiano, G. Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion, Topol. Methods Nonlinear Anal., Volume 11 (1998) no. 1, pp. 59-82

[7] Di Perna, R.-J.; Lions, P.-L. On the Cauchy problem for Boltzmann equations: global existence and weak stability, Ann. of Math., Volume 130 (1989) no. 1, pp. 321-366

[8] Di Perna, R.-J.; Lions, P.-L. Ordinary differential equations, Sobolev spaces and transport theory, Invent. Math., Volume 98 (1989) no. 1, pp. 511-547

[9] Lions, P.-L. Mathematical Topics in Fluid Mechanics, Vol. 1: Incompressible Models, Oxford Lect. Series in Math. Appl., vol. 3, 1996

[10] Segura de León, S.; Toledo, J. Regularity for entropy solutions of parabolic p-Laplacian type equations, Publ. Mat., Volume 43 (1999), pp. 665-683

[11] Simon, J. Compact sets in the space Lp(0,T;B), Ann. Mat. Pur. App., Volume 146 (1987), pp. 65-96

[12] Temam, R. Navier–Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, 1984

Cited by Sources: